MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT261414
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis featuring c3 deployment system instructions for use, 20mm of healthy proximal aortic seal zone is required for implant of the trunk-ipsilateral leg component.
 
Event or Problem Description
On (b)(6) 2019, this patient underwent endovascular treatment of an endovascular repair of an abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis featuring c3 deployment system.The aortic seal zone was only 15mm and did not meet the inclusion criteria of the instructions for use.Therefore, the physician attempted to secure the trunk-ipsilateral leg component to the proximal aortic seal zone with staples.On (b)(6) 2020, the patient presented with the trunk-ipsilateral leg component that had migrated out of proximal aortic neck.The staples that were used in the original procedure did not hold.No aneurysm enlargement has been noted.
 
Additional Manufacturer Narrative
Corrected data- g1: manufacturing site and address.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11203175
Report Number3007284313-2021-01231
Device Sequence Number2231364
Product Code MIH
UDI-Device Identifier00733132622450
UDI-Public00733132622450
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/20/2022
Device Model NumberRLT261414
Device Catalogue NumberRLT261414
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date01/20/2021
Supplement Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR